# SDR CALA9800428

- Difficulty date: March 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17410
- Make and model: Boeing 727243
- Aircraft serial: 21663
- System (JASC): 5530 · Vertical Stabilizer
- Part: Stringer
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND VERTICAL STABILIZER INTERNAL COMPARTMENT NR 9 RT NR 3 STRINGER CRACKED 1 BEHIND ATTACH BOLT.  REMOVED FASTENERS IAW SRM 51-30-2.  A REPAIR WAS FABRICATED AND INSTALLED IAW SRM 55-30-4, 51-10-2, AND 51-40-5.
